# SDR ZW0A0207102

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 9,079 hours, 4,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TAILCONE EMERGENCY LIGHTING INOP. RELAMPED LIGHT ASSEMBLY. LAST CHECK C PERFORMED IN STL 03/23/2001 --CLOSED--
